# SDR DALA2022082605753

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 59,690 hours, 30,939 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 - DIRTY SOCK ODER IN COCKPIT. CORRECTIVE ACTION: PERFORMED INLET CLEANING T/C 4916-2001 REMOVED AND REPLACED RECRC FILTERS PER A319 AMM 21-21.(8631429)
